MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number 26265
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The patient underwent post transjugular intrahepatic portosystemic shunt for the treatment of large volume clot in the main extrahepatic portal superior mesenteric vein and splenic confluence extending into the right portal vein.A 10x42x135/ 7f reduced profile wallstent rp endoprosthesis was selected to treat the lesion.However, the device was found to be broken proximal to the hub.There were no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: 10x42x135/ 7f unistep plus was received for analysis.The device was returned with the stent in the correct position on the delivery system.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile inspection found the shaft of the device to be separated at approximately 23mm distal of the main t-valve.This type of damage is consistent with excessive force being applied excessive force to the delivery system.
 
Event or Problem Description

Brand Name
WALLSTENT RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16404935
Report Number2124215-2023-05172
Device Sequence Number5704258
Product Code JCT
UDI-Device Identifier08714729406464
UDI-Public08714729406464
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/19/2023
Device Model Number26265
Device Catalogue Number26265
Device Lot Number0028231577
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer02/28/2023
Initial Report FDA Received Date02/20/2023
Supplement Report FDA Received Date03/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale